MathSciNet Relay Station
MathSciNet bibliographic data
MR2299507 (2008b:03067) 03E35 (03E55)
Apter, Arthur W.; Cummings, James; Hamkins, Joel David Large cardinals with few measures. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2291–2300 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement